# SDR 95ZZZY0956

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9025N
- Make and model: Bolkms BK117A4
- Aircraft serial: 7137
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Sealing Ring
- Part number: 4639302037
- Condition: Leaking
- Location: M/R Xmsn
- Part time: 19 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SEALING RING LEAKING  BEYOND SERVICEABLE LIMITS. REPLACED WITH NEW UNIT(S), CORRECTED PROBLEM.
